# SDR 96FDEA00037

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Air Frame
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR UP, A/C STARTED VIBRATING.  GEAR WAS CYC DOWN & UP WITH NO PROBLEMS.  VIB CONTD.  LEVEL OFF AT 5000 FEET.  FLAPS/SLATS RETRACTED, VIBRATION STOPPED AT PWR REDUCTION (VIB WAS MOD).  RETND FOR LANDING WITH NORMAL SLAT/FLAP EXTENSION & NO VIB AT REDUCED PWR.  PERFORMED WALKAROUND INSP OF RUDDER, LANDING GEAR, STABILIZER, FLAPS AND SLATS, AILERONS, SPOILERS, ELEVATORS ALL CK'D OK FROM GROUND.  PERFORMED HI-PWR ENG RUN PER MM 71-00-00, PG A588 IN CONJUNCTION WITH A300 FLT MANUAL, REF 5-3-2.  PARAM CK'D WITH PUBLISHED LIMITS FOR WEATHER CONDITIONS.  1.489 NR 1 ENG N1=1.2, N2=.6, NR 2 ENG N1=.4, N2=6.  VISUALLY INSP ENG SHROUDS, BLADE TIPS, & RUB STRIPS PER MM 72-23-01, PG 601-606, CK'D GOOD.
